# SDR VJ9800152

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT EXPERIENCED AN UNUSUAL SMELL IN FWD CABIN.  AS A PRECAUTIONARY MEASURE, FLIGHT CREW ELECTED TO RETURN TO MAIN MAINTENANCE BASE.  INSPECTED AIRCRAFT, OPERATED BOTH ENGINES, INSPECTED APU, AIR CONDITIONING DUCTING IN GALLEYS.  NO DEFECTS NOTED.  AS PRECAUTIONARY MEASURE, REPLACED THE LT AND RT COALESCER BAGS PER MM21-00.  SYSTEM OPS CHECKED GOOD.
